Oscillations de systèmes hamiltoniens non linéaires. III
Bulletin de la Société Mathématique de France, Volume 109 (1981), p. 297-330
@article{BSMF_1981__109__297_0,
     author = {Ekeland, Ivar},
     title = {Oscillations de syst\`emes hamiltoniens non lin\'eaires. III},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     pages = {297-330},
     doi = {10.24033/bsmf.1944},
     zbl = {0514.70025},
     mrnumber = {84m:58112},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1981__109__297_0}
}
Ekeland, Ivar. Oscillations de systèmes hamiltoniens non linéaires. III. Bulletin de la Société Mathématique de France, Volume 109 (1981) pp. 297-330. doi : 10.24033/bsmf.1944. http://www.numdam.org/item/BSMF_1981__109__297_0/

[0] Aubin. - Mathematical methods of game theory and economics, North Holland, 1979. | Zbl 0452.90093

[1] Benci-Rabinowitz. - Critical point theorems for indefinite functionals, Inventiones, vol. 52, fasc. 2, 1979, p. 241-274. | MR 80i:58019 | Zbl 0465.49006

[2] Clarke. - Periodic solutions to Hamiltonian inclusions, J. Diff. Eq. (à paraître). | Zbl 0461.34030

[3] Clarke-Ekeland. - Hamiltonian trajectories having prescribed minimal period, Comm. Pure Applied Math. (à paraître). | Zbl 0403.70016

[4] Clake-Ekeland. - Nonlinear oscillations and boundary-value problems for Hamiltonian systems, Archive Rat. Mech. An. (à paraître). | Zbl 0514.34032

[5] Ekeland. - Nonlinear oscillations of Hamiltonian systems II, Advances in Mathematics (à paraître). | Zbl 0484.70023

[6] Ekeland. - Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz, J. Diff. Eq., vol. 34, n° 3, 1979, p. 523-534. | MR 81j:49014 | Zbl 0446.70019

[7] Ekeland-Lasry. - On the number of periodic solutions for a Hamiltonian flow on a convex energy surface, Ann. Math. (à paraître).

[8] Ekeland-Teman. - Analyse convexe et problèmes variationnels, Dunod-Gauthier-Villars, Paris, 1972.

[9] Minorsky. - Nonlinear oscillations, Robert E. Krieger, Huntington, N.Y., 1974.

[10] Poincare. - Les méthodes nouvelles de la mécanique céleste, Gauthier-Villars, Paris, 1892.

[11] Rockafellar. - Measurable dependance of convex sets and functions on parameters, J. Math. An. Appl., vol. 28, 1969, p. 4-25. | MR 40 #288 | Zbl 0202.33804

[12] Rockafellar. - Integrals which are convex functionals, Pacific J. Math., vol. 24, n° 3, 1968, p. 525-539. | MR 38 #4984 | Zbl 0159.43804

[13] Rockafellar. - Integrals which are convex functions II, Pacific J. Math., vol. 39, 1971, p. 439-469. | MR 46 #9710 | Zbl 0236.46031

[14] Rockafellar. - Convex integral functionals and duality, Contributions to Nonlinear Functional Analysis, ZARANTONELLO, éd., Academic Press, N.Y., 1971, p. 215-236. | MR 52 #11693 | Zbl 0295.49006

[15] Meyer. - Probabilités et potentiels, Hermann, Paris. | Zbl 0138.10402

[16] Amann-Zehnder. - Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations (à paraître).